Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 06 > No. 1


Homomorphisms of C-Algebras

PP: 71-73
Cesim Temel,
In this note we give a straightforward proof of the fact that every continuous homomorphism from a C∗-algebra into a weakly sequential complete Banach algebra is a finite rank operator. We also study Dieudonne type homomorphisms of the unital C∗-algebras.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved